Can You Take Paracetamol After Taking Vitamin C

Illustration of Can You Take Paracetamol After Taking Vitamin C
Illustration: Can You Take Paracetamol After Taking Vitamin C moncoinsante.co.uk

can you ask, can you take paracetamol after you drink 100?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Paracetamol is not known to have certain interactions with vitamin C so it is unlikely to cause certain harmful side effects and will not cause a decrease in the effectiveness of paracetamol or vitamin C when taken together. Therefore, you may take Paracetamol after you take vitamin C. Make sure you consume paracetamol according to the recommended dosage on the package. Consumption of vitamin C can sometimes cause symptoms such as discomfort in digestion, abdominal pain, nausea, vomiting, heartburn, etc. If you experience these symptoms, you are advised to take vitamin C along with food or immediately after eating

So much information from me, hopefully enough answer.

: by

Related Question

Can Stomach Acid Affect Nerves?

Can Stomach Acid Affect Nerves?

(3 months ago)

My brother has been suffering from high stomach acid for 3 years until finally his teeth have been damaged, and if he eats frequently, he can vomit, and is it true that high stomac... Read more

Blood Potassium Levels Always Fall In People With Hyperthyroidism?

Blood Potassium Levels Always Fall In People With Hyperthyroidism?

(2 months ago)

I Haroun, 27, has hyperthyroidism for 2 years. r n r nEvery 2 months my potassium drops to 2.1 which causes my body to be completely paralyzed... Read more

Sunbathing In The Morning While 12 Weeks Pregnant?

Sunbathing In The Morning While 12 Weeks Pregnant?

(3 months ago)

Hello, I’m a 12w pregnant woman. I want to ask what if sunbathing in the morning is recommended for pregnant women? If it is recommended, how long is it to sunbathe? And how ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *